Recurrences for 2-colored and 3-colored F-partitions

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The goal of this paper is to prove new recurrences involving 2-colored and 3-colored generalized Frobenius partitions of n similar to the classical recurrence for the partition function p(n).

Original languageEnglish (US)
Pages (from-to)303-310
Number of pages8
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Sep 1 1996
Externally publishedYes


Dive into the research topics of 'Recurrences for 2-colored and 3-colored F-partitions'. Together they form a unique fingerprint.

Cite this